Digitek Recall

Actavis Totowa LLC notified healthcare professionals of a Class I nationwide recall of all strengths of Digitek (Digoxin) on April 28, 2008, a drug used to treat heart failure and abnormal heart rhythms. The products are distributed by Mylan Pharmaceuticals Inc., under a Bertek label and by UDL Laboratories, Inc. under a UDL label. The product is being recalled due to the possibility that tablets with double the appropriate thickness may contain twice the approved level of active ingredient.

The existence of double strength tablets poses a risk of digitalis toxicity in patents with renal failure. Digitalis toxicity can cause nausea, vomiting, dizziness, low blood pressure, cardiac instability and bradycardia. Several reports of illnesses and injuries have been reported. If you have suffered kidney failure, heart problems, or other permanent complications after as a result of Digitek, please contact us at ggreen@gGreen.com.

Print Friendly, PDF & Email